# SDR 07FDEA01964

- Difficulty date: May 24, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV L/E 3" FROM I/B EDGE HAS DELAM.  REMOVED RT ELEV I/B TIP IAW MM 55-24-11-4.  REPAIRED TIP IAW SRM 55-24-11,RE-INSTALLED TIP IAW MM 55-24-11-4.
